# SDR ASAA2013061095064

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,494 hours, 7,623 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Key Pad
- Condition: Damaged
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOS CDU TYPE PAD LETTER G INOPERATIVE.  ACFT GROUNDED.  FIRST OFFICERS MCDU KEYPAD TESTED IAW TASK 34-61-01 AND ALL LETTERS AND NRS OPS/CHECK GOOD.  TEST THE KEYPAD LETTER G SEVERAL TIMES AND OPS TEST GOOD.
